# SDR USAA2014080400004

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 45,710 hours, 17,068 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulty
- Location: Nr 3 Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW RECEIVED ECAM WARNING BRAKES HOT, INDICATED 995 DEG C ON BRAKE NR 3.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  R & R NR 3 BRAKE TEMP SENSOR IAW AMM 32-47-15-000-001A.  OPERATIONS CHECKED GOOD.
